MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP REV MINI TRAY STD COCR +0 OFFSET; SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES

ZIMMER BIOMET, INC. COMP REV MINI TRAY STD COCR +0 OFFSET; SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES
Catalog Number 110031399
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/08/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: medical records: item#: 110031418, cr prolong 36mm brng std; lot#: 66259457 item#: 113632, comp primary stem 12mm mini; lot#: 66335967 item#: 115310, comp rvrs shldr glnsp std 36mm; lot#: 625110 item#: 180560, comp nlk scr 3.5hex 4.75x30 st; lot#: 66008695 item#: 180560, comp nlk scr 3.5hex 4.75x30 st; lot#: 66008695 item#: 115396, comp rvs cntrl 6.5x30mm st/rst; lot#: 66665365 item#: 010000589, comp rvrs 25mm bsplt ha+adptr; lot#: 66450519 h3: customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent an initial shoulder arthroplasty approximately eleven (11) months ago.Subsequently, there has been an alleged unknown complication with no known intervention to date.Attempt has been made to obtain additional information.No additional information has been received at this time.
 
Event or Problem Description
It was reported that the patient underwent an initial right reverse total shoulder arthroplasty approximately one (1) year and three (3) months ago.Subsequently, the patient underwent a revision surgery approximately a month and a half after their intial surgery due to a mechanical failure of the glenosphere.No further information has been provided at this time.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: a1; a4; b4; b5; b7; d2; g2; g3; g6; h1; h2; h6.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b4, g3, g6, h2, h3, h6, h11.The reported event was confirmed by review of x-rays.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: radiograph notes from 5 aug 2024 indicated mechanical failure of the glenosphere component.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: glenosphere taper has disassociated from the baseplate.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.No problem found.It was identified that the patient underwent a revision for disassociation between the taper adaptor and baseplate.Therefore, the tray and bearing are unrelated to the reported event, and the disassociation is being investigated on the linked complaint.

Brand Name
COMP REV MINI TRAY STD COCR +0 OFFSET
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION/EXTREMITIES
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22370957
Report Number0001822565-2025-02257
Device Sequence Number7918705
Product Code PHX
UDI-Device Identifier00887868231315
UDI-Public(01)00887868231315(17)340514(10)66653185
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K181611
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number110031399
Device Lot Number66653185
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2025
Supplement Date Received by Manufacturer09/24/2025
11/12/2025
Initial Report FDA Received Date07/01/2025
Supplement Report FDA Received Date10/22/2025
11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Other;
Patient Age72 YR
Patient SexMale
Patient Weight90 KG